MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. MICRO-INTRODUCER; INTRODUCER CATHETER

VASCULAR SOLUTIONS, INC. MICRO-INTRODUCER; INTRODUCER CATHETER
Model Number 7267V
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found.The returned product evaluation confirmed the damage to the introducer.The introducer shaft was severely damaged and the dilator shaft was separated.The separated section was off the mandrel.Although it is unknown what angle the introducer entered the patient, the damage found is consistent with the introducer not entering at the intended 45 degree stick in a heavily calcified lesion.
 
Event or Problem Description
Received sus voluntary event report mw5075387 form, 21mar18.Md inserted needle to get access.Md inserted guidewire.Md inserted sheath through guidewire.When he removed inner sheath, he noticed that the introducer was not intact.He then pulled back the wire and noticed that the remaining introducer was stuck to the wire.All components were successfully retrieved and accounted for.Diagnosis or reason for use: sick sinus syndrome.

Brand Name
MICRO-INTRODUCER
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7441373
Report Number2134812-2018-00027
Device Sequence Number1252405
Product Code DYB
UDI-Device IdentifierM2067267V0
UDI-PublicM2067267V0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/04/2020
Device Model Number7267V
Device Lot Number617394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/18/2018
Patient Sequence Number1